# SDR FDEA202203030409

- Difficulty date: March 3, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 86,226 hours, 20,834 cycles
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Bracket
- Condition: Broken
- Location: Vsv
- Part time: 75,794 hours, 19,565 cycles
- Component: Engine
- Component part number: CF680C2D1F
- Stage of operation: DE
- How discovered: V
- Nature of condition: R, X
- Precautionary procedure: E

## Discrepancy

ENG 3 FADEC MAINT LEVEL 1 ALERT, FOLLOWED BY ENG 3 RPM LOW LEVEL 2 ALERT, FOLLOWED BY GEN 3 OFF ALERT.  ATTEMPT RE START, NO JOY. EGT 585. PERFORMED ENGINE SHUTDOWN,  FOUND BRACKET ABOVE VSV ACTUATION LEVER BROKEN ON INBOARD SIDE. PERFORMED ENGINE POST-WINDMILLING INSPECTION IAW AMM 72-00-05-6-1 REF WRI 75-31 9736 FOR VSV ACTUATOR GUIDE REPLACEMENT. INTERRORGATED #3 ECU, NO CURRENT FAULTS OR NEW FAULTS ON FAULT REVIEW.  REPLACED SUPPORT BRACKET IAW SMP AND IPC 71-40-20-01. C/W POWER ASSURANCE TEST PER MM 71-00-00-5-1, AND JRH, ENGINE RUN TESTS PASSED,   OK FOR SERVICE.
